# SDR GTIA2021092436002

- Difficulty date: September 23, 2021
- Submitted: September 24, 2021
- Operation: Air carrier
- Aircraft: N910NK
- Make and model: Airbus A300*
- Aircraft serial: 8668
- Aircraft time: 8,130 hours, 3,478 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 & R2 DOOR ASSIST BOTTLE PRESS LOW -SERVICE L2&R2 DOOR ASSIST BTL IAW AMM 52-10-00
